The expected number of Nash equilibria of a normal form game

McLennan, Andrew . Econometrica 2005. 73 (1) :141-174

Locate this article in:

Bibtex

@article{CIS-216640,
  Author = {McLennan, Andrew},
  Title = {The expected number of Nash equilibria of a normal form game},
  Journal = {Econometrica},
  Volume = {73},
  Number = {1},
  Year = {2005},
  Pages = {141--174},
  Keywords = {Computational complexity, Nash equilibrium, Rotational invariance, algebraic geometry, number of equilibria, random games}
}

Similar articles